RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 5, Pages 119–128 (Mi fpm1544)  

This article is cited in 2 scientific papers (total in 2 papers)

The probability of successful allocation of particles in cells (the general case)

I. R. Kayumov, A. N. Chuprunov

Kazan Federal University, Kazan, Russia

Abstract: Let $p_{nN}$ be the probability of successful allocation of $n$ groups of particles in $N$ cells with the following assumptions: (a) each group contains $m$ particles and has allocation as a general allocation scheme; (b) each cell contains at most $r$ particles from the same group; (c) events connected with different groups are independent. We obtain an asymptotically exact bound of $p_{nN}$ as $n,N\to\infty$ such that $n/N$ is bounded. Applications to problems in error-correcting coding are considered.

Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 209:1, 88–95

Bibliographic databases:

UDC: 519.212.2+517.537

Citation: I. R. Kayumov, A. N. Chuprunov, “The probability of successful allocation of particles in cells (the general case)”, Fundam. Prikl. Mat., 18:5 (2013), 119–128; J. Math. Sci., 209:1 (2015), 88–95

Citation in format AMSBIB
\Bibitem{KayChu13}
\by I.~R.~Kayumov, A.~N.~Chuprunov
\paper The probability of successful allocation of particles in cells (the general case)
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 5
\pages 119--128
\mathnet{http://mi.mathnet.ru/fpm1544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431847}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 209
\issue 1
\pages 88--95
\crossref{https://doi.org/10.1007/s10958-015-2486-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938292740}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1544
  • http://mi.mathnet.ru/eng/fpm/v18/i5/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells”, Discrete Math. Appl., 27:5 (2017), 277–286  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “On the probability of the event: in $n$ generalized allocation schemes the volume of each cell does not exceed $r$”, Ufa Math. J., 8:2 (2016), 14–21  mathnet  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:375
    Full text:103
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020